Heavy Rain, Dorchester
- When
- October 8, 10:00 AM EST to October 9, 11:00 AM EST
- Where
- Dorchester County, 3 mi WSW of Bucktown
- Reported by
- RAWS
- Coordinates
- 38.453, -76.081
Rainfall totals generally ranged from 2 to 4 inches across the county.
The combination of a cold front moving through the Mid Atlantic and Post Tropical Cyclone Matthew tracking northeast just off the North Carolina and Virginia coasts, produced heavy rain across the Lower Maryland Eastern Shore from Saturday, October 8th into Sunday, October 9th. Rainfall totals generally ranged from 2 to 6 inches.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AKQ wrote it up.
The combination of a cold front moving through the Mid Atlantic and Post Tropical Cyclone Matthew tracking northeast just off the North Carolina and Virginia coasts, produced heavy rain across the Lower Maryland Eastern Shore from Saturday, October 8th into Sunday, October 9th. Rainfall totals generally ranged from 2 to 6 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Oct 8, 5:18 AM EST, 4 hours 42 minutes earlier.
Area Forecast Discussion
National Weather Service Wakefield VA
618 AM EDT Sat Oct 8 2016
.SYNOPSIS...
Hurricane Matthew is forecast to lift along the Southeast coast
through tonight while weakening, then drift southeast well off the
coast during Sunday. Meanwhile, a cold front will cross our
region tonight and help steer Matthew east then southeast and
away from the coast through Sunday. Cool high pressure then builds
in from the northwest early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Early this morning, Hurricane Matthew was located just off the se
coast of SC. Areas of showers were lifting nwrd acrs NC and into
wrn and cntrl VA. Hurricane Matthew will slide NE along or just
off the SC and SE NC coasts today into tonight, resulting in
widespread rainfall occuring acrs the FA. With the storm staying
south of the local area, the main impacts from Matthew will be
heavy rain/gusty winds SE and tidal flooding along the coast.
The heaviest rainfall continues to be expected this aftn into
midday Sun acrs SE VA into NE NC, where a flash flood watch
remains in place. Highs today will range fm the upr 60s NW to the
mid to upr 70s ESE. Lows tonight in the mid 50s to mid 60s.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
Storm total QPF amounts thru Sun aftn have changed very little
with the most recent model runs. Rainfall totals are expected to
range fm 0.75-1.00" acrs extrm nrn counties to between 3-7" acrs
SE VA and NE NC where the flash flood watch is in effect. The
rain will end from west to east very late tonight thru Sun aftn.
Clouds will decrease from west to east on Sun as well. Winds will
be strongest over ESE portions of the FA. Peak wind gusts are
expected to reach 35-45 mph, and up to 50 mph VA Beach/Outer
Banks Currituck. Will maintain a Wind Advisory for the VA
Tidewater and lower VA ern shr into NE NC. High pressure begins to
build into the area Sun night thru Mon for dry wx all areas and a
mainly clear sky (some additional clouds linger along the coast).
A tight pressure gradient will linger Sun aftn into Mon,
especially along the immediate coast where winds will remain
elevated. Highs on Sun in the upr 60s to near 70. Lows Sun ngt
ranging fm the mid 40s to mid 50s. Highs on Mon in the 60s Please
refer to the National Hurricane Center for the latest information
on Matthew.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The long term period Monday night through Friday will be mainly dry
and relatively uneventful. A strong surface high will be firmly in
control on Tuesday extending from a center near Maine with a ridge
reaching southwest into the Gulf Coast States. Tropical Cyclone will
be weakening well to the east of Florida. The high retreats around
midweek and a cold front moves through from the west around
Thursday.
High temperatures in the upper 60s to lower 70s warm to the mid to
upper 70s Wednesday and Thursday then cools a few degrees on Friday.
Low temperatures in the mid 40s in the Piedmont to the mid and upper
50s southeast Tuesday morning will range through the 50s to near 60
Wednesday through Friday mornings.
&&
.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
Early this morning, Hurricane Matthew was located just off the se
coast of SC. Areas of showers were lifting nwrd acrs NC and into
wrn VA. The combination of the hurricane lifting ne just off the
SC and SE NC coasts, then ene of the NC coast today into Sun
morning, will result in all taf sites deteriorating to MVFR and
IFR cigs later today into tngt as shras (+shras likely at
ORF/PHF/ECG) overspread the region.
Northeast winds will increase to 10 to 20 knots, with gusts to 30
to 40 knots possible ovr SE VA/NE NC later today and tngt.
Elsewhere, expect 10 to 15 knots.
OUTLOOK...The wx will improve slowly fm NW to SE during Sun with
rain ending ESE portions in the aftn. High pressure and fair wx
returns Sun night thru mid week.
&&
.MARINE...
Hurricane Matthew is presently located e of Savannah, GA early this
morning and is forecast to gradually make a turn to the ne today and
parallel the SC coast. A cold front is located over the Ern Great
Lakes early this morning with high pressure building across the
Midwest. The cold front will continue to push ewd today into tonight
as Matthew makes more of an easterly turn tonight off of Cape Fear,
NC. Refer to the National Hurricane Center for exact details on the
track of Matthew. The wind will remain ene today averaging 10-15kt
early and then become ne and increase to 15-20kt late as the
pressure gradient tightens with the approach of Matthew. The
pressure gradient continues to tighten tonight with the wind
increasing to 20-25kt with gusts to around 30kt, and 25-30kt with
gusts to around 35kt for portions of the Bay/Lwr James/Nrn Ocean,
and 30-40kt with gusts to around 45kt s of Cape Charles. By Sunday
morning a strong LLJ develops on the wrn flank of Matthew with sharp
pressure rises developing. This should produce a ~6hr period of
storm conditions for the ocean s of Cape Charles. Elsewhere, expect
solid gale conditions with sca conditions for the
Rappahannock/York/Upper James. As for flags, ramp up SCAs continue
today for the Mouth of the Bay and Ocean. Gale warnings begin
tonight and continue through Sunday night, with the storm warning
beginning this evening and continuing through Sunday aftn, with the
greatest threat of storm conditions Sunday morning. Seas build to
8-14ft n to 12-16ft s, along with 5-8ft waves in the Bay (locally
higher at the mouth of the Bay).
SCA conditions should persist into at least Monday for the marine
area and possibly through midweek for the ocean due to elevated
seas. Otherwise, a ne wind gradually diminishes as high pressure
builds into the region.
&&
.TIDES/COASTAL FLOODING...
Tidal departures are averaging 0.5-0.8ft above normal early this
morning and this should continue through the next high tide cycle
today, with no minor flooding expected. Anomalies trend back up
this evening and Sunday, and another round of Coastal Flood
headlines have been issued. Regardless of the track of Matthew,
a strong northerly wind is expected to develop this evening into
Sunday night with tightening pressure gradient between high
pressure to the n and the tropical cyclone Matthew to the south.
Latest ESTOFS/ETSS each depict the potential for 2.0-2.5ft tidal
anomalies late tonight into Sunday from the lwr Bay to coastal se
VA/ne NC. This has the potential to produce high end minor to
moderate coastal flooding for the lwr Bay to VA Beach, with major
flooding possible for the nrn Outer Banks. A coastal flood
advisory has been issued for the early Sunday morning high tide
for areas adjacent to the lwr Bay and James River including tidal
forecast point at Sewells Point and Jamestown. The higher
astronomical tide occurs Sunday afternoon and this should combine
with the highest surge bringing the potential for moderate
flooding, with major possible for the nrn Outer Banks. A coastal
flood watch has been issued to account for this. Have opted not to
extend the watch up the James River given that the wind will be
north as opposed to ne.
High seas will build to 8-10ft nearshore by Saturday night...have
issued High Surf Advisory for VA Beach/Northern OBX. Will likely
need to add Eastern Shore Atlantic coastal zones with forecast
issuance today, with seas likely building across northern zones
later Sun into Monday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch through Sunday afternoon for NCZ012>017-
030>032-102.
Wind Advisory from 6 PM this evening to 2 PM EDT Sunday for
NCZ012>017-030>032-102.
Coastal Flood Watch from Sunday morning through Sunday
afternoon for NCZ102.
High Surf Advisory from 8 PM this evening to 6 AM EDT Monday
for NCZ102.
VA...Coastal Flood Advisory from 3 AM to 9 AM EDT Sunday for VAZ089-
090-093-524.
Flash Flood Watch through Sunday afternoon for VAZ087-092-093-
095>098-524-525.
Wind Advisory from 6 PM this evening to 2 PM EDT Sunday for
VAZ087-092-093-095>098-100-524-525.
Coastal Flood Watch from Sunday morning through Sunday
afternoon for VAZ095-097-098.
Coastal Flood Advisory from midnight tonight to 6 AM EDT
Sunday for VAZ095>097-525.
High Surf Advisory from 8 PM this evening to 6 AM EDT Monday
for VAZ098.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ634-
650-652-654-656-658.
Gale Warning from 6 PM this evening to 7 AM EDT Monday for
ANZ654.
Storm Warning from 6 PM this evening to 4 PM EDT Sunday for
ANZ656-658.
Gale Warning from midnight tonight to 4 AM EDT Monday for
ANZ630-631-650-652.
Small Craft Advisory from midnight tonight to 4 AM EDT Monday
for ANZ635-636.
Small Craft Advisory from 6 PM this evening to 4 AM EDT Monday
for ANZ637.
Gale Warning from 6 PM this evening to 4 AM EDT Monday for
ANZ632>634.
Gale Warning from 6 PM this evening to 7 PM EDT Sunday for
ANZ638.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...JDM/MAS
LONG TERM...MAM/LSA
AVIATION...TMG
MARINE...AJZ
TIDES/COASTAL FLOODING...AKQHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1100 AM EDT SAT OCT 8 2016 MDZ021>025-VAZ077-078-084>086-088-099-523-091500- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-SUSSEX- ACCOMACK-YORK- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...EASTERN VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HURRICANE MATTHEW IS FORECAST TO MOVE NORTHEAST OFF THE SOUTHEAST COAST TODAY INTO TONIGHT. THE BIGGEST IMPACTS ARE EXPECTED ACROSS HAMPTON ROADS INTO NORTHEAST NORTH CAROLINA. EXPECT HEAVY RAINFALL...GUSTY WINDS...AND SEVERAL MARINE IMPACTS INCLUDING LARGE WAVES AND DANGEROUS SURF. PLEASE MONITOR THE FORECAST FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST INFORMATION ON MATTHEW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-VAZ098-091500- EASTERN CURRITUCK-VIRGINIA BEACH- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT MONDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. HIGH SURF ADVISORY. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>017-030>032-VAZ087-092-100-091500- NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-GREENSVILLE-SOUTHAMPTON- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA...EASTERN VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ048-060>062-064>069-075-076-079>083-509>522-091500- FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-WESTMORELAND-RICHMOND-BRUNSWICK- DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-WESTERN LOUISA- EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX- 1100 AM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...NORTH CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HURRICANE MATTHEW IS FORECAST TO MOVE NORTHEAST OFF THE COASTAL CAROLINAS TODAY INTO TONIGHT. THE BIGGEST IMPACTS ARE EXPECTED ACROSS HAMPTON ROADS INTO NORTHEAST NORTH CAROLINA. HOWEVER..EXPECT PERIODS OF HEAVY RAINFALL AND GUSTY WINDS ACROSS THE OUTLOOK AREA. PLEASE MONITOR THE FORECAST FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST INFORMATION ON MATTHEW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ093-524-091500- ISLE OF WIGHT-NEWPORT NEWS- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ096-525-091500- SUFFOLK-HAMPTON/POQUOSON- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ089-090-091500- SURRY-JAMES CITY- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. HURRICANE MATTHEW IS FORECAST TO MOVE NORTHEAST OFF THE SOUTHEAST COAST TODAY INTO TONIGHT. THE BIGGEST IMPACTS ARE EXPECTED ACROSS HAMPTON ROADS INTO NORTHEAST NORTH CAROLINA. EXPECT HEAVY RAINFALL...GUSTY WINDS...AND SEVERAL MARINE IMPACTS INCLUDING LARGE WAVES AND DANGEROUS SURF. PLEASE MONITOR THE FORECAST FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST INFORMATION ON MATTHEW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ095-097-091500- NORFOLK/PORTSMOUTH-CHESAPEAKE- 1100 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SUNDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 05
The national radar mosaic for the moment the first event began.
4 heavy rain. Local standard time, as filed.
Rainfall totals generally ranged from 2 to 4 inches across the county.
Rainfall totals generally ranged from 3 to 5 inches across the county. Oriole (2 E) reported 3.50 inches of rain. Princess Anne (2 SSW) reported 3.44 inches of rain. Manokin (1 NNE) reported 3.08 inches of rain.
Rainfall totals generally ranged from 3 to 5 inches across the county. Hebron (1 SSW) reported 3.96 inches of rain. Salisbury Wicomico Airport (SBY) reported 3.34 inches of rain. Pittsville (2 SSW) reported 3.33 inches of rain. Shad Point (2 NW) reported 3.10 inches of rain.
Rainfall totals generally ranged from 3 to 6 inches across the county. Public Landing (6 SE) reported 5.91 inches of rain. Ironshire (4 SE) reported 5.52 inches of rain. Ocean City Municipal Airport (OXB) reported 4.85 inches of rain.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2016Every state in 2016This day in weather historyWarnings in Maryland, October 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 663729, 663730, 663731, 663732.